Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Hardened limb muscles, skin inflammation, food allergies, weak eyesight, itching, acid reflux. Taking enzymes, fish oil. Is it major bacterial over growth?

My arms and legs muscle seem to be hardening? I am also dealing with major inflammation of the skin internally and externally, major food allergies and feel like I am unable to absorb most supplements that my Functional Med doctor has me on. What can I do? My eye sight is also not sharp and I feel most uncomfortable at night time, itching, inflammed, acid reflux burning, reddness on ankles, hands and back of my legs. I am currently taking enzymes, fish oil, Molybdenum, cal/mag, Vit D, Multi, Betaine HCL, Zyflamed, Glutamine, etc... I have been seeing a FM for the last two years, and my inflammation has seemed to have gotton worse. What can I do to combat the major bacteria overgrowth or possible heavy metals in my system. I also just started taking Diatomaceous Earth in the last two days. Desperately seeking professional help!!!
Asked On : Fri, 11 May 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi good morning sir ,
yr complaints are different so i ask to whole body checkup from yr family physician
for curing yr problem first u dont have to loss courage and faith because if u breakdown mentaly your disease increase so plz be strong and i advise u have go for homoeopathic treatment because i think your immunity is low and homoeopahty is better option for immunity. u also take megnet therapy for 3 month its drug less and pain less therapy .thank you
Answered: Wed, 15 May 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor